# SDR JJBA374PH321395

- Difficulty date: August 5, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 26,097 hours, 36,619 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED AFTER TAKEOFF AND GEAR WAS UP NLG RED LIGHT ILLUMINATED ALONG WITH THE YELLOW ADVISORY LIGHT.  MX CREW R & R THE NOSE SEQUENCING SOLENOID.  OPS CHECK AND TEST FLIGHT WERE SATISFACTORY.
